# SDR FDEA201207122553

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 21,931 hours, 11,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828820490
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CLEVIS ADAPTER AT FR59 BETWEEN SEAT TRACKS 3L AND 4L HAS 3 AREAS OF   SCALLOPS BROKEN.  R & R FLOOR CLEVIS ADAPTER AT FR59 BETWEEN SEAT TRACKS 3L AND 4L IAW SRM 51-72-10.
